# SDR FDEA201807121688

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: ARC2557501
- Part serial: FX0001
- Condition: Damaged
- Location: Te Flap Vane
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B FLAP VANE, I/B END HAS A DAMAGED REPAIR ON TOP SKIN. REPAIRED DAMAGE ON LT I/B FLAP VANE, I/B END TOP SIDE, IAW SRM 51-71-00 VOL 2, PAR 16.
